MathSciNet Relay Station
MathSciNet bibliographic data
MR140090 (25 #3513) 54.78
Kwun, Kyung Whan On $3$-manifolds that are not simply connected. Proc. Amer. Math. Soc. 13 1962 291–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement